RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 3–9 (Mi mz2997)  

Real finite-gap solutions of the equation $\Delta u=\ch u$

M. V. Babich

Leningrad Institute of Aviation Instrumentation

Full text: PDF file (532 kB)

English version:
Mathematical Notes, 1991, 50:1, 663–667

Bibliographic databases:

UDC: 517
Received: 07.05.1990

Citation: M. V. Babich, “Real finite-gap solutions of the equation $\Delta u=\ch u$”, Mat. Zametki, 50:1 (1991), 3–9; Math. Notes, 50:1 (1991), 663–667

Citation in format AMSBIB
\Bibitem{Bab91}
\by M.~V.~Babich
\paper Real finite-gap solutions of the equation $\Delta u=\ch u$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz2997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140346}
\zmath{https://zbmath.org/?q=an:0772.35020}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 663--667
\crossref{https://doi.org/10.1007/BF01156598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2997
  • http://mi.mathnet.ru/eng/mz/v50/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020